# SDR DALA2014070903991

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 27,338 hours, 14,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPS CHECK FAILED.   REMOVED EPCU  AND INSTALLED EPCU IAW TSM 33-51-00-810-801-A.  REMOVED EPCU  AND INSTALLED EPCU IAW AMM 33-51-00. COMPLETED OPS TEST IAW TASK 33-51-00-710-001. TESTED OK.
